User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Hieber, P. 
Title:
Cliquet-style return guarantees in a regime switching Lévy model 
Abstract:
This article considers the valuation of equity-linked life insurance contracts that offer an annually guaranteed minimum return. The policy premiums are invested in a reference portfolio that is modeled by means of a regime switching Lévy process where the model parameters depend on a continuous-time, finite state Markov chain. Thereby, we can take into account persistent changes in the underlying (macro)economic conditions of financial markets and depart from the unsatisfactory assumption of st...    »
 
Journal title:
Insurance Mathematics and Economics 
Year:
2017 
Journal issue:
Vol. 72 
Pages contribution:
138-147